Taiwanese Journal of Mathematics

EXISTENCE THEOREM OF IMPLICIT QUASIVARIATIONAL INEQUALITIES WITHOUT CONTINUITIES

Shuechin Huang

Full-text: Open access

Abstract

This paper is to establish an existence result (Theorem 3.1) for the implicit quasivariational inequality without continuity assumptions in infinitedimensional normed spaces.

Article information

Source
Taiwanese J. Math., Volume 10, Number 1 (2006), 139-151.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403805

Digital Object Identifier
doi:10.11650/twjm/1500403805

Mathematical Reviews number (MathSciNet)
MR2186168

Zentralblatt MATH identifier
1094.58010

Subjects
Primary: 58E35: Variational inequalities (global problems)

Keywords
variational inequality implicit quasivariational inequality lower semicontinuity Hausdorff lower semicontinuity affine hull

Citation

Huang, Shuechin. EXISTENCE THEOREM OF IMPLICIT QUASIVARIATIONAL INEQUALITIES WITHOUT CONTINUITIES. Taiwanese J. Math. 10 (2006), no. 1, 139--151. doi:10.11650/twjm/1500403805. https://projecteuclid.org/euclid.twjm/1500403805


Export citation